# SDR MWEA00861

- Difficulty date: October 2, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 991151213
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SHEAR TIE FROM STATION 133 FROM LONGERON 26 LEFT TO LONGERON 26 RIGHT.  REMOVED AND REPLACED SHEAR TIE DUE TO CORROSION BEYOND LIMITS.  (M)
